# SDR CALA9801772

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK IN NR 3 ENGINE PYLON UPPER FIXED COWL FORWARD END U-CHANNEL.  THE CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-40-3.
